MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIP LASTY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE; METHYL METHACRYLATE FOR CRANIP LASTY
Model Number 615.05.01S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Post Operative Wound Infection (2446); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).A device history record (dhr) review was conducted: manufacturing location: (b)(4) / inspected and released by: (b)(4).Release to warehouse date: 15-sep-2017.Expiration date: 28-mar-2019.Part number: 615.05.01s, cranios reinforced fast set putty 5cc ¿ sterile.Lot number: dse5440 (sterile).Lot quantity: 50.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of conformance supplied by (b)(4) dated 08-sep-2017 was reviewed and determined to be conforming.Sterility parameters documented on certificate were reviewed and it is unknown whether exceeding specified maximum may have contributed to the reported complaint condition.This lot met all visual and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent an acoustic neuroma resection retrosigmoid procedure.The patient was implanted with titanium matrixneuro adaptation plate and cranios reinforced fast set putty.There was a surgical time of 568 minutes.There were no intra-operative complications.Postoperatively, on an unknown date, patient was admitted to hospital for wound drainage, stopped with glue.It was unclear whether postoperative complication(s) was (were) due to device.The infected bone plate treated with surgery to remove all hardware.The healing status/radiographic outcomes at final follow-up was the large symptomatic left acoustic neuroma doing great after near total resection of schwannoma.Infection has been treated, and his wound looks good.He has no bone flap because it was removed for infection.Other outcome assessments or patient reported outcomes was the left eye tearing at times while eating.Ongoing neck spasms and soreness.No further information is available.This report is for a cranios reinforced fast set putty 5cc-sterile.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained, that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Corrected device history record (dhr) review: a device history record (dhr) review was conducted: manufacturing location: dsm biomedical, (b)(6), inspected and released by: monument.Release to warehouse date: 15-sep-2017, expiration date: 28-mar-2019, part number: 615.05.01s, cranios reinforced fast set putty 5cc sterile.Lot number: dse5440 (sterile), lot quantity: 50.Purchased finished goods traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection, met all inspection acceptance criteria.Certificate of conformance supplied by dsm dated 08-sep-2017, was reviewed and determined to be conforming.Sterility parameters documented on certificate were reviewed, and were within limits per nr.Based on this, the lot was determined, to meet requirements and the disposition of the nr was ¿use as is¿.This lot met all visual, sterility and packaging criteria at the time of release with no issues documented, during the inspection or release of the product that would contribute to this complaint condition.

Brand Name
CRANIOS REINFORCED FAST SET PUTTY 5CC-STERILE
Common Device Name
METHYL METHACRYLATE FOR CRANIP LASTY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10425912
Report Number2939274-2020-03633
Device Sequence Number3105113
Product Code GXP
UDI-Device Identifier10887587058641
UDI-Public(01)10887587058641
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102018
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/28/2019
Device Model Number615.05.01S
Device Catalogue Number615.05.01S
Device Lot NumberDSE5440
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/06/2020
Supplement Date Received by Manufacturer02/12/2021
Initial Report FDA Received Date08/19/2020
Supplement Report FDA Received Date02/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TI MATRIXNEURO ADAPTION PLATE 20 HOLES; UNK - SCREWS: MATRIXNEURO; TI MATRIXNEURO ADAPTION PLATE 20 HOLES; UNK - SCREWS: MATRIXNEURO
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR